(JRAM) Volume 4 ~ Issue 2
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 4 ~ Issue 2

# Article Title
1 Dynamics of Diffusive Ratio-Dependent Predator-Prey System Along With Leslie-Gower Model and Harvesting
Authors: R. Sivasamy, K. Sathiyanathan
Full PDF
2 Almost Regular Matrix Summability of Double Conjugate Fourier series
Authors: Ahmadu Kiltho, Ado Balili, M. Abdullahi
Full PDF
3 An Optimal Eighth-Order of King-Type Family Iterative Method for Solving Nonlinear Equations
Authors: A.M.Al-Oufi, I.A.Al-Subaihi
Full PDF
4 Biometrical Study In Assessing Growth And Yield Performances Of Green Bean Varieties Cultivated Under Shaded Environment
Authors: I Gde Ekaputra Gunartha
Full PDF